MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a left tka, underwent a revision procedure.The patient presented with complaints of pain.They needed to be revised due to the wrong packed liners.Massive wear reported.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.The report indicated no x-rays were needed; therefore none are available.The explant is available for return.Images of the implant were provided.No further information.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainseville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainseville, FL 32653
3523771140
MDR Report Key25682661
Report Number1038671-2026-00831
Device Sequence Number21265111
Product Code JWH
UDI-Device Identifier10885862174352
UDI-Public10885862174352
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-47-3011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale